# SDR SIMA200407906

- Difficulty date: March 10, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF THE TOP FLANGE OF THE LOWER PORTION OF FRAME 258.0 IT WAS FOUND THAT THE PREVIOUS REPAIR WAS CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED PREVIOUS REPAIR.  INCREASED THE EXISTING CUT OUT TO ENCOMPASS HOLES WITH QUESTIONABLE EDGE DISTANCE.  PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED AN 'L' SHAPED FILLER, REPAIR ANGLE, AND TWO TRIPLERS.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS006771 AND STANDARD SRM PRACTICES.  (M)
